# SDR DXTA2012040204940

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 4,248 hours, 2,764 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: J9324
- Condition: Stuck
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GEAR HANDLE WOULD NOT MOVE, DURING A TURN, GEAR HANDLE RELEASED TO DOWN POSITION.   TROUBLESHOT TO LANDING GEAR CONTROL HANDLE.  R & R LANDING GEAR CONTROL HANDLE IAW MM 32-30-10.  OPS CHECKED GOOD.
